# SDR AMTA200700359

- Difficulty date: July 20, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 1296942
- Part serial: 7295
- Condition: Leaking
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT POINTERS NOT THE SAME (SPLIT), THE ENGINE IS THE BLEED SOURCE.  LT 40 PSI RT 20 PSI.   T/S IAW FIM 36-10-00-810-804 FOUND EXCESSIVE LEAKAGE OF 450 THERMOSTAT.  REMOVED AND REPLACED 450 THERMOSTAT IAW AMM 36-11-05-4.  OPS CHECK AND LEAK CHECK GOOD.  (K)
